# SDR CALA2021040500416

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50214
- Condition: Gouged
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-57-3-0006: SEAT TRACK GOUGED UPPER SURFACE BS 1120-BS 1140, LBL24.   REMOVED AND REPLACED MAIN CABIN SEAT TRACK SECTION FROM STA 1075 -1180 LBL24 P/N 114N5021-4 IAW BAC DWG 144N5021 REV C, 144N5001 REV A, 144N5260 REV B, B757 SRM 51-40-02, SRM 51-40-05, SRM 51-4 -08.
